Applied Mathematics

Vol.2 No.2(2011), Paper ID 3974, 7 pages

DOI:10.4236/am.2011.22028

 

Matrix Padé-Type Method for Computing the Matrix Exponential

 

Chunjing Li, Xiaojing Zhu, Chuanqing Gu

 

 

Copyright © 2011 Chunjing Li, Xiaojing Zhu, Chuanqing Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Li, X. Zhu and C. Gu, "Matrix Padé-Type Method for Computing the Matrix Exponential," Applied Mathematics, Vol. 2 No. 2, 2011, pp. 247-253. doi: 10.4236/am.2011.22028.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.